MathSciNet Relay Station
MathSciNet bibliographic data
MR1351205 (96j:65067) 65L10 (34E15)
Sun, Guang Fu; Stynes, Martin A uniformly convergent method for a singularly perturbed semilinear reaction-diffusion problem with multiple solutions. Math. Comp. 65 (1996), no. 215, 1085–1109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement